# SDR DALA2025022301379

- Difficulty date: February 22, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION FLOOR BEAM - Y1292-1162 FROM FR66 TO FR68 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM - Y1292-1162 FROM FR66 TO FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11 AND DWG D53472780 RELEASE DATE 26-APR-18 ISSUE K. MEASURE OF CORROSION ARE L= 0.248 IN W= 0.155 IN D= 0.017 IN TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23048370 DUE DATE 05/ JUN/25 DEPTH GAUGE P/N: 547-257A S/N: 000262 DUE DATE: 20/DEC/25 RII INSPECTION COMPLETE 0512801 AE135QC JOB COMPLETE. (LP: 0824130)
